IRELAND (EUR €)
FREE DELIVERY OVER €54.99
CALL US: 052 6199329
Free Delivery On orders over €54.99
Irish Owned 7 stores nationwide
Trusted by customers since 2010

Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever. Unblocks sinuses Dries runny noses Unblocks stuffy noses Clears catarrh

Special Offer

Actifed Tabs 12Pk

SKU 5010123667290
€8.99
In stock — ready to ship
Free delivery on orders over €54.99
✓ Dispatched from our PSI-registered Irish pharmacy
✓ Ask a pharmacist before you buy — in store, by phone or by email
PSI registered internet supply pharmacy Verify this pharmacy on the PSI register